Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Non-meridional epimorphisms of knot groups

Jae Choon Cha and Masaaki Suzuki

Algebraic & Geometric Topology 16 (2016) 1135–1155
Bibliography
1 I Agol, Y Liu, Presentation length and Simon’s conjecture, J. Amer. Math. Soc. 25 (2012) 151 MR2833481
2 J Cha, C Livingston, KnotInfo : table of knot invariants, electronic resource (2015)
3 J C Cha, M Suzuki, Table of twisted Alexander polynomials of J1 over SL(2, 𝔽7) (2016)
4 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the geometry and topology of 3–manifolds (2014)
5 R H Fox, Free differential calculus, I : Derivation in the free group ring, Ann. of Math. 57 (1953) 547 MR0053938
6 F González-Acuña, Homomorphs of knot groups, Ann. of Math. 102 (1975) 373 MR0379671
7 F González-Acuña, A Ramírez, Two-bridge knots with property Q, Q. J. Math. 52 (2001) 447 MR1874490
8 F González-Acuña, A Ramírez, Epimorphisms of knot groups onto free products, Topology 42 (2003) 1205 MR1981354
9 K Horie, T Kitano, M Matsumoto, M Suzuki, A partial order on the set of prime knots with up to 11 crossings, J. Knot Theory Ramifications 20 (2011) 275 MR2782704
10 J Hoste, P D Shanahan, Trace fields of twist knots, J. Knot Theory Ramifications 10 (2001) 625 MR1831680
11 J Hoste, P D Shanahan, Epimorphisms and boundary slopes of 2–bridge knots, Algebr. Geom. Topol. 10 (2010) 1221 MR2653061
12 D Johnson, Homomorphs of knot groups, Proc. Amer. Math. Soc. 78 (1980) 135 MR548101
13 D Johnson, C Livingston, Peripherally specified homomorphs of knot groups, Trans. Amer. Math. Soc. 311 (1989) 135 MR942427
14 T Kitano, M Suzuki, A partial order in the knot table, Experiment. Math. 14 (2005) 385 MR2193401
15 T Kitano, M Suzuki, A partial order in the knot table, II, Acta Math. Sin. (Engl. Ser.) 24 (2008) 1801 MR2453061
16 T Kitano, M Suzuki, M Wada, Twisted Alexander polynomials and surjectivity of a group homomorphism, Alg. Geom. Topol. 5 (2005) 1315 MR2171811
17 D Lee, M Sakuma, Epimorphisms between 2–bridge link groups : homotopically trivial simple loops on 2–bridge spheres, Proc. Lond. Math. Soc. 104 (2012) 359 MR2880244
18 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between 2–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14 (2008) 417 MR2484712
19 R Riley, Parabolic representations of knot groups, I, Proc. London Math. Soc. 24 (1972) 217 MR0300267
20 D S Silver, W Whitten, Knot group epimorphisms, J. Knot Theory Ramifications 15 (2006) 153 MR2207903
21 D S Silver, W Whitten, Knot group epimorphisms, II, preprint (2008) arXiv:0806.3223
22 M Wada, Twisted Alexander polynomial for finitely presentable groups, Topology 33 (1994) 241 MR1273784